MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG; PNEUMO SURE XL HIGH FLOW INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG; PNEUMO SURE XL HIGH FLOW INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC
Model Number 0620040610
Medical Device Problem Codes Gas Output Problem (1266); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was inlet gas pressure issue during the procedure.The procedure was completed successfully.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: just received back from repairs same issue prev rma cib: kurtdept: biomedissue: error low gas changed out tanks reads its flowing out but keeps giving low gas error, the failure alleged in the complaint record was not confirmed duplicated during the product investigation.The probable root cause could be a bam board issue causing a communication error with other components.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
PKG; PNEUMO SURE XL HIGH FLOW INSUFFLATOR
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17312857
Report Number0002936485-2023-00686
Device Sequence Number12589710
Product Code HIF
UDI-Device Identifier07613327063295
UDI-Public07613327063295
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0620040610
Device Catalogue Number0620040610
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown